# SDR SWAA2014021024993

- Difficulty date: December 28, 2013
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED AT BS 348.2, BETWEEN STRINGER 17L TO STRINGER 15L.  R & R SHEAR WEB IAW EA.
